# SDR IPXA2024030475640

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 80,746 hours, 15,016 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Buss
- Part number: 2326776
- Part serial: FA601494
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,Â€?CRG FLO FWD DISAGÂ€?, THEN Â€ŒFCC 2A DATA FAULTÂ€?, AIR SYSTEM ALERTS, NO COMM 2 OR 3 AND BUS R EMER DC OFF. R&R FWD COMPARTMENT VENT FAN PER AMM 21-27-09. OPS CHECK GOOD. NO CRG FLO FWD DISAG MESSAGE PRESENT AT THIS TIME. FCC 2 AND COMM CHECKS STILL REQUIRED. PERFORMED FCC 2 RTS PER MM22-01-01, PERFORMED VHF 3 OPS CHECK PER MM23-12-01. NO FAULTS.
